Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 187–188 (Mi umn5456)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A system of generalized metrics on an arbitrary set

M. Ya. Antonovskii


Full text: PDF file (299 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 22.08.1968

Citation: M. Ya. Antonovskii, “A system of generalized metrics on an arbitrary set”, Uspekhi Mat. Nauk, 24:1(145) (1969), 187–188

Citation in format AMSBIB
\Bibitem{Ant69}
\by M.~Ya.~Antonovskii
\paper A~system of generalized metrics on an arbitrary set
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn5456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240766}
\zmath{https://zbmath.org/?q=an:0176.51903}


Linking options:
  • http://mi.mathnet.ru/eng/umn5456
  • http://mi.mathnet.ru/eng/umn/v24/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Antonovskii, V. G. Boltyanskii, “Tikhonov semifields and certain problems in general topology”, Russian Math. Surveys, 25:3 (1970), 1–43  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    Full text:84
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021